MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS NON-WEARABLE

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS NON-WEARABLE
Model Number 15
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control performed an initial evaluation of the device and verified the reported issue.The customer will be sent a replacement device.Physio-control continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that their device displayed a solid white screen.A white display can be indicative of a device lock up condition.As a result, defibrillation therapy may be unavailable, if it is needed.There was no report of patient use associated with the reported event.
 
Additional Manufacturer Narrative
Physio-control provided a replacement device.Physio replicated the reported issue after the device was soaked in a temperature chamber for 4 hours at 50 degrees c.The cause was heat sensitivity of the single board computer (sbc) on the system pcb assembly.
 
Event or Problem Description

Brand Name
LIFEPAK 15 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS NON-WEARABLE
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key9584115
Report Number0003015876-2020-00080
Device Sequence Number16277318
Product Code MKJ
UDI-Device Identifier00883873871614
UDI-Public00883873871614
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P160026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001965
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/24/2019
Initial Date Received by Manufacturer 12/24/2019
Supplement Date Received by Manufacturer06/25/2020
Initial Report FDA Received Date01/13/2020
Supplement Report FDA Received Date07/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1